# SDR CA190425028

- Difficulty date: April 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 22850142
- Condition: Damaged
- Location: Rt Nacelle
- Component part number: 22850142
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND THE RIGHT ENGINE UPPER CORE COWL HAD A HOLE IN IT. WHEN THEY OPENED THE COWL THEY FOUND THE IGNITOR STILL ATTACHED TO THE LEAD BUT NOT INSTALLED INTO THE COMBUSTION CHAMBER. THERE IS ALSO EVIDENCE OF HEAT DAMAGE ALONG THE COWL.  WE DID NOT HAVE ANY REPORTS FROM THE CREW OF ABNORMAL INDICATION ASSOCIATED WITH FIRE, ENGINE PERFORMANCE, OR BLEED SYSTEM. FOR THIS ISSUE, WE WILL BE REPLACING THE CORE COWL AND INSTALLING A NEW IGNITOR AND PERFORMING POWER RUNS. WE WILL DO A GENERAL VISUAL INSPECTION OF THE ENGINE AND PYLON FOR ANY OTHER DAMAGE. (TC# 20190425028)
